# SDR N6WA2025091701

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035193001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT S26L AFT OF BS 1098 IS CORRODED.   REMOVED AND REPLACED INTERCOSTAL AT S26L AFT OF BS 1098 IAW EA 129-2025-200,  REV 1R. PERMANENT REPAIR.
